# SDR AUS20010971

- Difficulty date: August 22, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Failed
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WINDSHIELD SHATTERED.
